Advisory 12 YearsDosage Information
Please read the enclosed leaflet carefully before taking this medicine.
How to take
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 12 years and over:
One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.
Do not take more medicine than the label tells you to.
If you do not get better, talk to your doctor.
For headache, fever, aches & pains, blocked nose & sore throatFurther Information
Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product also contains 40 mg ascorbic (vitamin C). Also includes sucrose. Sodium content 0.12 per sachet. See enclosed leaflet for further informationNet Content
10 x SachetsProduct Marketing
What are they for? Beechams Cold & Flu Hot Lemon powders provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.
Ingredients: Paracetamol 600 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains.
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses.
This product also contains 40 mg ascorbic (vitamin C). Also includes sucrose. Sodium content 0.12 per sachet. See enclosed leaflet for further information
Do not take with any other flu, cold or decongestant products.
Consult your doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Do not take for more than 7 days except on medical advice.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Keep out of the sight and reach of children.Storage
Store below 25o.C.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.